# SDR CALA2025070706238

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 45,877 hours, 16,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26 AISLE SEAT EMERGENCY EXIT LIGHTING INOP.  - EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - FOUND HARNESS UNPLUGGED FROM FLOOR TO CHAIR.  RECONNECTED HARNESS AND EMERGENCY LIGHTS OPS CHECK GOOD.
